# SDR CA070202018

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Part serial: 5546
- Condition: Damaged
- Location: Mlg
- Part time: 6,836 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROTATION THE A/C PULLED TO THE LT ON CLIMB OUT , ASSOCIATED WITH SEVERE VIBRATION. THE FLIGHT CREW DECIDED TO DIVERT THE A/C. UPON LANDING THE ROB TIRE DEFLATED.  UPON INVESTIGATION, THE FOLLOWING WAS FOUND . THE INNER RT MAIN WHEEL CORD WAS DAMAGED AND DEFLATED. ( FROM ORIGINAL REPORT ON T/O. BOTH MAIN WHEEL`S WERE REPLACED . THE OUTER RT MAIN WHEEL WAS DAMAGED ON LANDING.  THE RT INNER FLAP WAS DAMAGED BY THE TIRE SEPARATION NR REPLACED . THE AFT FUSELAGE BODY FAIRING WAS SLIGHTLY DAMAGED AND REPAIRED UNDER REO 601R-53-82-267( 500 FT/HRS )  (TC NR 20070202018)
